# SDR QXEA200800334

- Difficulty date: March 20, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 24,011 hours, 34,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4- RT INBD SEAT TRACK NR 7 HAS SEVERAL AREAS OF CORROSION AT STA X214 TO X228.  REMOVED SEAT TRACK AND INSTALL NEW SEAT TRACK IAW SRM 51-40-00 AND 51-40-11.
